| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | IBS and depression/anxiety
IBS and depression/anxiety
[ Back to Messages
Posted by Roger
on October 01, 2000 at 18:59:17:
Hi All, I have been here only a few days and have been reading the posts and have gained a lot of insite. Here is my problem. I have been having diarrhea a lot (sometimes intermittent, sometimes chronic) since June. I only get constipation if I take too much Imodium. In march my doctor took me off amitryptiline (elavil) and xanax (alprazolam) that I was on for depression and anxiety. But he left me on the Luvox (an SSRI) and then put me on Remeron and Klonopin to replace the elavil and xanax. My question is...does anyone know if these meds will cause a withdrawl effect to cause IBS to start? Before this time, I would only have bouts of diarrhea perhaps once a month or every other month. I hardly ever get constipation. Also, I am wondering how many IBS'ers have also depression and anxiety disorder. I recently went though a divorce and some major depression. I had just about every test in the book and everything was negative (I wish something were positive, so they could treat it...instead of the cop-out diagnosis of IBS). Harry, you seem to have a lot of knowledge on this nasty illness. Thanks everyone. Have a nice day :)
All times are GMT -7. The time now is 01:01 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!